# SDR IXXA20161130178

- Difficulty date: October 26, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Corroded
- Location: Bs 544
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE. AFTER REMOVING WEB FOR REPAIR ON NONROUTINE 0759, FOUND CORROSION ON THE FAIL SAFE STRAP AT BS 544 BETWEEN STRINGERS 34 AND 35R. REMOVED CORROSION. FOUND TO BE OUT OF LIMITS. REPAIRED BLENDED AREA BY REINFORCEMENT IN ACCORDANCE WITH REA 47224REA24.
